Trajectory classification of simple integrable Hamiltonian systems
Doklady Akademii Nauk, Tome 332 (1993) no. 5, pp. 553-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_332_5_a1,
author = {A. V. Bolsinov and A. T. Fomenko},
title = {Trajectory classification of simple integrable {Hamiltonian} systems},
journal = {Doklady Akademii Nauk},
pages = {553--555},
year = {1993},
volume = {332},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_332_5_a1/}
}
A. V. Bolsinov; A. T. Fomenko. Trajectory classification of simple integrable Hamiltonian systems. Doklady Akademii Nauk, Tome 332 (1993) no. 5, pp. 553-555. http://geodesic.mathdoc.fr/item/DAN_1993_332_5_a1/